# SDR CALA0500301

- Difficulty date: September 5, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 56,796 hours, 30,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Sta 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WALKAROUND FOUND A 4 INCH CRACK IN RT FUSELAGE SKIN AT BS 747, S19R.  REPAIRED IAW SRM 53-00-01, FIGURE 229.
